# SDR R61A201203190175

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 8,020 hours, 8,283 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 82410453001
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NLG GEAR OPEN DOOR OPEN LIGHT AND LGD CAUTION LIGHT DURING CLIMB.  CREW DECLARED AN EMERGENCY AND RTF AND LANDED AT DEN WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NLG DOOR CLOSED PROX SENSOR PER BOMBDR AMM, OPS CHECK GOOD.
